# SDR P5CA9701141

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW - NR 1 SPOILER UPPER SURFACE DELAMINATION FOUND AT CENTER AREA.  REPAIRED, HOT BOND PER BOEING SRM 51-40-06 FIG 13.  SPOILER PANEL REMOVAL/INSTALLATION PER MM 27-61-02, DUP C/N 048 RAISED.
